# SDR UPS08154227

- Difficulty date: December 19, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ARM REPORTS EXIT LIGHTING DU GR ENTRY DOOR INTERMITTENT.  FOUND LOOSE CONNECTOR ON EXIT MODULE, RESECURED.  OPS CHECK NORMAL IAW MM 33-51-13-04.
